| Catalog Number |
C7036 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A facility reported that the cusa clarity 36khz handpiece (c7036) was overheating.No patient injury or surgical delay has been reported.
Additional Manufacturer Narrative
The cusa clarity 36khz handpiece (c7036) was returned for evaluation: device history record (dhr) - the dhr documentation was reviewed and the following anomalies that could be associated with the complaint incident was observed.Failure analysis - evaluation was unable to conclusively verify customer information as valid.The cusa handpiece tested within specifications, and the problem as described could not be reproduced.Root cause - the unit tested within specifications but will be scrapped as it has reached the end of its useful life.No further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.